# SDR SWAA2014031826200

- Difficulty date: March 7, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N743SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29279
- Aircraft time: 54,369 hours, 31,908 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Part number: 111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WW VERTICAL PRESS WEB DOUBLER CRACKED AT BS 663, LBL 41.  REPAIRED DOUBLER IAW SRM.
